Laboratoire IMATH

Institut de Mathématiques de Toulon (EA 2134)

logoUTLN

HERBAUT Fabien

Statut: Maître de conférences
Equipe de recherche: Equipe IAA

Maître de conférences à l’ESPE de Nice-Toulon. Centres d’intérêts :

  • Variétés abéliennes, jacobiennes de courbes
  • Cycles algébriques
  • Cryptographie sur les courbes elliptiques
  • Utilisation de chaînes d’additions euclidiennes en Cryptographie
  • Uniformité différentielle, polynômes définis sur les corps finis

Lien vers mon site personnel : http://fabien.herbaut.free.fr/

Publications scientifiques :

15 résultats
Pré-publication, Document de travail
Yves Aubry, Fabien Herbaut, Ali Issa
Polynomials with maximal differential uniformity and the exceptional APN conjecture
2022
Communication dans un congrès
Fabien Herbaut, Nicolas Méloni, Pascal Véron
Compact variable-base ECC scalar multiplication using Euclidean addition chains
18th International Conference on Security and Cryptography (SECRYPT 2021), Jul 2021, Online Event, Italy. pp.531-539, ⟨10.5220/0010551705310539⟩
Article dans une revue
Yves Aubry, Elena Berardini, Fabien Herbaut, Marc Perret
Algebraic geometry codes over abelian surfaces containing no absolutely irreducible curves of low genus
Finite Fields and Their Applications, Elsevier, 2021, ⟨10.1016/j.ffa.2020.101791⟩
Article dans une revue
Yves Aubry, Elena Berardini, Fabien Herbaut, Marc Perret
Bounds on the minimum distance of algebraic geometry codes defined over some families of surfaces
Contemporary mathematics, American Mathematical Society, 2021, 770, ⟨10.1090/conm/770⟩
Article dans une revue
Fabien Herbaut, Pascal Véron
Partage d'un secret
Au fil des maths, APMEP, 2020, Le bulletin de l'APMEP, 538, pp.51-58/ISSN 2610-3702
Article dans une revue
Yves Aubry, Fabien Herbaut, José Felipe Voloch
Maximal Differential Uniformity Polynomials
Acta Arithmetica, Instytut Matematyczny PAN, 2019, 188 (4), pp.345-366. ⟨10.4064/aa170806-11-7⟩
Article dans une revue
Yves Aubry, Fabien Herbaut
Differential uniformity and second order derivatives for generic polynomials
Journal of Pure and Applied Algebra, Elsevier, 2018, 222 (5), pp.1095-1110. ⟨10.1016/j.jpaa.2017.06.009⟩
Article dans une revue
Fangan-Yssouf Dosso, Fabien Herbaut, Nicolas Méloni, Pascal Véron
Euclidean addition chains scalar multiplication on curves with efficient endomorphism
Journal of Cryptographic Engineering, Springer, In press, ⟨10.1007/s13389-018-0190-0⟩
Communication dans un congrès
Fangan-Yssouf Dosso, Fabien Herbaut, Nicolas Méloni, Pascal Véron
Utilisation de chaines d'additions euclidiennes pour la multiplication scalaire sur des courbes elliptiques munies d'endomorphismes efficaces.
Journées Codage et Cryptographie 2017, Apr 2017, La Bresse, France
Communication dans un congrès
Fabien Herbaut, Pierre-Yvan Liardet, Nicolas Méloni, Yannick Teglia, Pascal Véron
Random Euclidean Addition Chain Generation and Its Application to Point Multiplication
INDOCRYPT 2010, Dec 2010, Hyderabad, India. pp.238-261, ⟨10.1007/978-3-642-17401-8_18⟩
Communication dans un congrès
Fabien Herbaut, Pascal Véron
A public key cryptosystem based upon euclidean addition chains
SETA 2010, Sep 2010, Paris, France. pp.284-297, ⟨10.1007/978-3-642-15874-2_24⟩
Communication dans un congrès
Fabien Herbaut, Nicolas Méloni, Pascal Véron
Chaînes d'addition euclidienne et logarithme discret
Journées C2, Oct 2009, Fréjus, France
Article dans une revue
Baohua Fu, Fabien Herbaut
On the tautological ring of a Jacobian modulo rational equivalence
Geometriae Dedicata, Springer Verlag, 2007, 129, pp.145--153
Article dans une revue
Fabien Herbaut
Algebraic cycles on the Jacobian of a curve with a linear system of given dimension
Compositio Mathematica, Foundation Compositio Mathematica, 2006, 143 (4), pp.883-899. ⟨10.1112/S0010437X07002850⟩
Thèse
Fabien Herbaut
Cycles algébriques sur la jacobienne d'une courbe.
Mathématiques [math]. Université Nice Sophia Antipolis, 2005. Français

HERBAUT Fabien

  Contact

Bureau : M-147
Tél. : 04 83 16 66 59
Email : herbaut unice.fr
Site web : http://fabien.herbaut.free.fr/